• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Help please?

thedreamswehad

thedreamswehad

Well-known member
Joined
Apr 5, 2009
Messages
66
Location
UK
#1
I'm on Quetiapine (Seroquel) and Citalopram and i thought i was having a 'ok' day today but now all of a sudden i feel empty, not happy or sad, just nothing. Now that's made me angry and i don't know what to do, i want to scream. :mad:

Usually I'd go for a walk but I'm home alone and it wouldn't be safe to go out for a walk on my own right now.

Is anyone else on Quetiapine and/or Citalopram and experience feeling odd or emotionless? I don't know if it's just me or the medication or the fact I'm ill that is making my feel so empty. :cry:

Thanks for listening
 
S

*Sapphire*

Guest
#3
Hi the dreamswehad

I'm on escitalopram which is similar to citalopram, and i do not get any side effects from them.

But I started taking Quetiapine last week under the premise it would help me sleep. I felt okay at first just drowsy at night, until today, my head feels heavy and I feel like sleeping all day. It took me an hour to wake up this morning. I still have emotions but they don't feel as intense, not that they were overly intense before they were just normal, but now they are deadened a bit, which is annoying me because I have been feeling really happy lately and don't want to have the feeling numbed. Also started clenching my jaw today. Not sure if it is anxiety or what, I don't feel anxious or if its the tablet. Has anyone else felt like this? I'll see how I feel tomorrow, it's early days sometimes side effects go away after a couple of weeks of taking it but if it doesn't stop I think i might ask to come off this medication.
 
Last edited:
messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
#4
I am taking Quetiapine 600mg, escitalopram 20mg and Depakote 1250mg and I feel like my emotions have been deadened I just feel very numb most of the time and I hate it. I also sometimes get funny sensations in my head too. I want to cease taking my medication but it causes so many arguments between my husband and myself. He prefers me on medication although I hate being on medication.
 

Similar threads